Theraflu Green Tea & Honey Lemon Multi-Symptom Severe Cold Relief Powder 6ct
Theraflu Green Tea & Honey Lemon Multi-Symptom Severe Cold Relief Powder 6ct
SALE

Theraflu Green Tea & Honey Lemon Multi-Symptom Severe Cold Relief Powder 6ct

$3.87
$9.69
61% OFF
6ct
Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion Hot liquid provides a soothing effect Cold or flu medicine with delicious green tea infusions and honey lemon flavors Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor Cold or flu symptoms relief powder for adults and children 12 years of age and over Contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg Essential for a fully stocked breakroom or supply closet.
Check Availability